# SDR SWAA2022021811334

- Difficulty date: August 23, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QC) EXTERNAL SKIN BULGE BELOW STR 14R LAP BETWEEN BS 767 AND BS 787. / REPAIRED PER: ER 18-03879 REV IR AND SWA EA 1-753-33180 REV 1
